Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Agrachev Andrei Alexandrovich
(recent publications)
| by years | scientific publications | by types |


1. Andrei Agrachev, Ivan Beschastnyi, “Jacobi fields in optimal control: one-dimensional variations”, J. Dynamical and Control Systems, 1–48 (Published online)  crossref  isi  scopus
2. A. Agrachev, A. Sarychev, “Control in the space of ensembles of points”, SIAM J. on Control and Optimization (to appear)

3. Andrei Agrachev, Khazhgali Kozhasov, André Uschmajew, “Chebyshev polynomials and best rank-one approximation ratio”, SIAM J. Matrix Anal. Appl., 41:1 (2020), 308–331  mathnet  crossref  isi

4. A. A. Agrachev, “Spectrum of the Second Variation”, Proc. Steklov Inst. Math., 304 (2019), 26–41  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
5. A. A. Agrachev, D. Barilari, E. Paoli, “Volume geodesic distortion and ricci curvature for Hamiltonian dynamics”, Ann. Inst. Fourier (Grenoble), 69:3 (2019), 1187–1228 , arXiv: 1602.08745  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

6. Andrei A. Agrachev, Carolina Biolo, “Switching in time-optimal problem with control in a ball”, SIAM J. Control Optim., 156:1 (2018), 183–200  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
7. Andrei Agrachev, Ugo Boscain, Robert Neel, Luca Rizzi, “Intrinsic random walks in Riemannian and sub-Riemannian geometry via volume sampling”, ESAIM: COCV, 24:3 (2018), 1075–1105  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)
8. Andrei A. Agrachev, Carolina Biolo, “Optimality of broken extremals”, J. Dyn. Control Syst., 25:2 (2018), 289–307  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)

9. Andrei Agrachev, Davide Barilari, Luca Rizzi, “Sub-Riemannian curvature in contact geometry”, J. Geom. Anal., 27:1 (2017), 366–408 , arXiv: 1505.04374  mathnet  crossref  mathscinet  isi (cited: 13)  scopus (cited: 15)
10. Andrei A. Agrachev, Carolina Biolo, “Switching in Time-Optimal Problem: the 3D Case with 2D Control”, J. Dyn. Control Syst., 23:3 (2017), 577–595 , arXiv: 1605.05232  mathnet  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 3)
11. Andrey A. Agrachev, I. Yu. Beschastnyi, “Symplectic geometry of constrained optimization”, Regul. Chaotic Dyn., 22:6 (2017), 750–770  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
12. Andrei A. Agrachev, Francesco Boarotto, Antonio Lerario, “Homotopically invisible singular curves”, Calc. Var. Partial Differential Equations, 56 (2017), 105 , 34 pp.  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 2)
13. Andrei Agrachev, Ugo Boscain, Jean-Paul Gauthier, Mario Sigalotti, “A note on time-zero controllability and density of orbits for quantum systems”, Proceed. 56th IEEE Conference on Decision and Control, Melbourne, Australia, December 2017, IEEE Conf. Decis. Control, 56, 2017, 5535–5538  mathnet (cited: 1)  crossref  isi  scopus (cited: 1)

14. A. A. Agrachev, “Tangent hyperplanes to subriemannian balls”, J. Dyn. Control Syst., 22:4 (2016), 683–692  mathnet  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)
15. Andrei Agrachev, Yuliy Baryshnikov, Andrey Sarychev, “Ensemble controllability by Lie algebraic methods”, ESAIM: COCV, 22:4 (2016), 921–938 , arXiv: 1603.07133  mathnet  crossref  mathscinet  isi (cited: 9)  scopus (cited: 8)
16. Andrei Agrachev, Davide Barilari, Ugo Boscain, “Introduction to geodesics in sub-Riemannian geometry”, Geometry, Analysis and Dynamics on sub-Riemannian manifolds, v. II, EMS Ser. Lect. Math., Eur. Math. Soc., Zürich, Switzerland, 2016, 1–83  mathnet  crossref
17. A. A. Agrachev, “Topics in sub-Riemannian geometry”, Russian Math. Surveys, 71:6 (2016), 989–1019  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  elib  scopus (cited: 4)

18. Andrei Agrachev, Luca Rizzi, Pavel Silveira, “On conjugate times of LQ optimal control problems”, J. Dyn. Control Syst., 21:4 (2015), 625–641  mathnet  crossref  mathscinet  isi (cited: 7)  elib (cited: 2)  scopus (cited: 8)
19. A. A. Agrachev, “Quadratic cohomology”, Arnold Math. J., 1:1 (2015), 37–58 , arXiv: 1301.2059  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 1)
20. A. Agrachev, P. W. Y. Lee, “Bishop and Laplacian comparison theorems on three-dimensional contact sub-Riemannian manifolds with symmetry”, J. Geom. Anal., 25 (2015), 512–535  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 10)  elib  scopus
21. A. A. Agrachev, A. Gentile, A. Lerario, “Geodesics and horizontal-path spaces in Carnot Groups”, Geom. Topol., 19:3 (2015), 1569–1630  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 8)

22. A. A. Agrachev, P. Lee, “Generalized Ricci curvature bounds for three dimensional contact subriemannian manifolds”, Math. Ann., 360:1-2 (2014), 209–253  mathnet  crossref  mathscinet  zmath  isi (cited: 23)  elib (cited: 4)  scopus (cited: 21)
23. A. Agrachev, “Some open problems”, Geometric Control Theory and Sub-Riemannian Geometry, Springer INDAM Series, 5, 2014, 1–13  crossref  mathscinet  zmath  elib  scopus (cited: 14)

24. A. Agrachev, D. Barilari, U. Boscain, “On the Hausdorff volume in sub-Riemannian geometry”, Calc. Var. Partial Differential Equations, 43 (2012), 355–388  mathnet  crossref  mathscinet  zmath  isi (cited: 38)  elib (cited: 16)  scopus (cited: 37)
25. A. Agrachev, D. Barilari, “Sub-Riemannian structures in 3D Lie groups”, J. Dyn. Control Syst., 18 (2012), 21–44  mathnet  crossref  mathscinet  zmath  isi (cited: 49)  elib (cited: 29)  scopus (cited: 49)
26. A. A. Agrachev, Yu. Baryshnikov, D. Liberzon, “On robust Lie-algebraic stability conditions for switched linear systems”, Systems Control Lett., 61 (2012), 347–353  mathnet  crossref  mathscinet  zmath  isi (cited: 24)  elib (cited: 3)  scopus (cited: 21)
27. A. Agrachev, L. Lerario, “Systems of quadratic inequalities”, Proc. Lond. Math. Soc. (3), 105:3 (2012), 622–660  mathnet  crossref  mathscinet  zmath  isi (cited: 11)  scopus (cited: 15)

28. A. A. Agrachev, R. V. Gamkrelidze, “The geometry of maximum principle”, Proc. Steklov Inst. Math., 273 (2011), 1–22  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib
29. A. A. Agrachev, “On the space of symmetric operators with multiple ground states”, Funct. Anal. Appl., 45:4 (2011), 241–251  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)

30. A. A. Agrachev, “Well-posed infinite horizon variational problems on a compact manifold”, Proc. Steklov Inst. Math., 268 (2010), 17–31  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
31. A. A. Agrachev, “Invariant Lagrangian submanifolds of dissipative systems”, Russian Math. Surveys, 65:5 (2010), 977–978  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib  elib  scopus (cited: 1)
32. A. Agrachev, P. W. Y. Lee, “Continuity of optimal control costs and its application to weak KAM theory”, Calc. Var. Partial Differential Equations, 39:1-2 (2010), 213–232  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 3)  scopus (cited: 5)
33. A. A. Agrachev, M. Caponigro, “Dynamics control by a time-varying feedback”, J. Dyn. Control Syst., 16:2 (2010), 149–162  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 2)
34. A. A. Agrachev, U. Boscain, G. Charlot, R. Ghezzi, M. Sigalotti, “Two-dimensional almost-Riemannian structures with tangency points”, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27:3 (2010), 793–807  crossref  mathscinet  zmath  adsnasa  isi (cited: 19)  scopus (cited: 19)


35. A. Agrachev, D. Barilari, U. Boscain, A comprehensive introduction to sub-Riemannian geometry, Cambridge University Press, 2020 , 763 pp.  mathscinet

36. A. Agrachev, D. Barilari, L. Rizzi, Curvature: a variational approach, Mem. Amer. Math. Soc., 256, Amer. Math. Soc., Providence, RI, 2018 , 116 pp., arXiv: 1306.5318  scopus (cited: 35)


37. A. Agrachev, D. Barilari, U. Boscain, Introduction to Riemannian and sub-Riemannian geometry, http://hdl.handle.net/1963/5877, SISSA, Triest, Italiya, 2012 , 179 pp.  mathscinet

Научно-популярные и образовательные материалы

38. A. A. Agrachev, “Optimalnoe upravlenie”, Matematicheskaya sostavlyayuschaya, 2-e izd., rassh. i dop., eds. N. N. Andreev, S. P. Konovalov, N. M. Panyunin, Matematicheskie etyudy, M., 2019, 26 https://book.etudes.ru/toc/swing/  zmath

Information matherials

39. A. A. Agrachev, R. V. Gamkrelidze, E. S. Golod, A. B. Zhizhchenko, Yu. I. Zhuravlev, V. V. Kozlov, A. V. Mikhalev, A. V. Ovchinnikov, N. Kh. Rozov, A. L. Semenov, V. G. Chirskii, V. A. Shamolin, “Anniversary of Professor M. V. Shamolin”, Dynamical systems, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 134, VINITI, Moscow, 2017, 3–5  mathnet  mathscinet


40. A. A. Agrachëv, D. V. Anosov, S. M. Aseev, V. M. Buchstaber, A. M. Vershik, Ya. B. Vorobets, V. A. Kaimanovich, B. S. Kashin, I. G. Lysënok, A. Yu. Ol'shanskii, V. N. Remeslennikov, Ya. G. Sinai, S. K. Smirnov, A. M. Stepin, I. A. Taimanov, E. V. Shchepin, “Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)”, Russian Math. Surveys, 68:5 (2013), 967–971  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

41. A. A. Agrachev, D. V. Anosov, I. A. Bogaevskii, A. S. Bortakovskii, A. B. Budak, V. A. Vassiliev, V. V. Goryunov, S. M. Gusein-Zade, A. A. Davydov, V. R. Zarodov, V. D. Sedykh, D. V. Treshchev, V. N. Chubarikov, “Vladimir Mikhailovich Zakalyukin (obituary)”, Russian Math. Surveys, 67:2 (2012), 375–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

42. Yu. S. Osipov, V. V. Kozlov, L. D. Faddeev, D. V. Anosov, V. S. Vladimirov, R. V. Gamkrelidze, A. A. Gonchar, N. N. Krasovskii, A. V. Kryazhimskii, A. B. Kurzhanskii, S. P. Novikov, S. M. Aseev, A. B. Zhizhchenko, D. V. Treschev, A. A. Agrachev, E. A. Volkov, N. L. Grigorenko, A. A. Davydov, M. I. Zelikin, A. Yu. Kolesov, A. A. Mal'tsev, M. S. Nikol'skii, N. Kh. Rozov, A. G. Sergeev, K. O. Besov, S. P. Konovalov, “In memory of Evgenii Frolovich Mishchenko”, Proc. Steklov Inst. Math., 271 (2010), 1–2  mathnet  crossref  mathscinet  isi  elib; ;

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020